Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the diameters of compact Riemann surfaces


Author: Fwu Ranq Chang
Journal: Proc. Amer. Math. Soc. 65 (1977), 274-276
MSC: Primary 30A46; Secondary 32G15
MathSciNet review: 0447556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive an inequality relating the diameter and the length of a simple closed geodesic on a compact Riemann surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A46, 32G15

Retrieve articles in all journals with MSC: 30A46, 32G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0447556-8
PII: S 0002-9939(1977)0447556-8
Article copyright: © Copyright 1977 American Mathematical Society